MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-10L INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-10L INS,PKD; SCALER, ULTRASONIC
Catalog Number 82006
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k fsi-sli-fg-10l ins, pkd got hot during use.No injury reported.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Failure mode: overheating insert.Root cause: tip/nozzle corroded (rust) 1) tip corroded (rust) / also insert was tested on a digital thermometer i.D.# (b)(6), due date: 09/30/2023.The temperature was 92.7° f, no fault found.The specification states are not to exceed 118.4°f.(per (b)(4)).2) tip corroded (rust) / also insert was tested on a digital thermometer i.D.# (b)(6), due date: 09/30/2023.The temperature was 89.5° f, no fault found.The specification states are not to exceed 118.4°f.(per (b)(4)).Returned qty.2 inserts, 1.80396, 22236-00081988, 54, bul.Test method / gp005-wi02.Inductance: gauge id# 5349, due: 11/30/2024, result: 3.20.¿ meets spec ¿ does not meet spec ¿ n/a, tip condition: - ¿ meets spec ¿ does not meet spec ¿ n/a.Stack condition ¿ meets spec ¿ does not meet spec ¿ n/a tested on: g136 gage id# (b)(4), due date: 09/30/2023, set pressure: 35 psi.Water flow: output rate: 35 psi - ¿ meets spec ¿ does not meet spec ¿ n/a.Spray pattern: - ¿ meets spec ¿does not meet spec ¿ n/a.Water leak: ¿ hp sealing ring ¿ proximal ring ¿ distal ring.¿ seam leak ¿ n/a.Vibration: - ¿ meets spec ¿ does not meet spec ¿ n/a.Grip condition: ¿ meets spec ¿ does not meet spec ¿ n/a.Other visual observation: insert tip is rusty.Also insert was tested on a digital thermometer i.D.#6116a due date: 09/30/2023.The temperature was 92.7° f, no fault found.The specification states are not to exceed 118.4°f.(per frs-9175).Alleged event: ¿ confirmed - ¿ not confirmed.¿ 2.80396, 22236-00081988, 54, bul.Test method / gp005-wi02 inductance: gauge id# 5349 due: 11/30/2024 result: 3.20 ¿ meets spec ¿ does not meet spec ¿ n/a tip condition: - ¿ meets spec ¿ does not meet spec ¿ n/a stack condition ¿ meets spec ¿ does not meet spec ¿ n/a tested on: g136 gage id# 9626-2 due date: 09/30/2023 set pressure: 35 psi water flow: output rate: 35 psi - ¿ meets spec ¿ does not meet spec ¿ n/a spray pattern: - ¿ meets spec ¿does not meet spec ¿ n/a water leak: ¿ hp sealing ring ¿ proximal ring ¿ distal ring ¿ seam leak ¿ n/a vibration: - ¿ meets spec ¿ does not meet spec ¿ n/a grip condition: ¿ meets spec ¿ does not meet spec ¿ n/a other visual observation: insert tip is rusty.Also insert was tested on a digital thermometer i.D.#6116a due date: 09/30/2023.The temperature was 89.5° f, no fault found.The specification states are not to exceed 118.4°f.(per frs-9175).Alleged event: ¿ confirmed - ¿ not confirmed.

Brand Name
30K FSI-SLI-FG-10L INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17548043
Report Number2424472-2023-00399
Device Sequence Number6676537
Product Code ELC
UDI-Device IdentifierD003820061
UDI-PublicD003820061
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82006
Device Lot Number00081988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/11/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown